# SDR BAQA085203

- Difficulty date: March 20, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N952CJ
- Make and model: Bolkms BK117A3
- Aircraft serial: 7052
- Aircraft time: 1,343 hours
- Engine: Lyc LTS101600A
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 430121204
- Part serial: 28846
- Condition: Split
- Location: Engine
- Part time: 119 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

20 PERCENT TORQUE SPLITS.  REPLACED WITH SERVICEABLE UNIT.
